The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Mathematical Sciences. The University of Tokyo
( Vol. 14 NO.99-111 / (2007))
The Hodge Rings of Abelian Varieties Associated to Certain Subsets of Finite Fields
Fumio Hazama,
Pages.
Abstract We construct a family of abelian varieties of CM-type such that the Hodge conjecture holds true for infinitely many members of it as well as wheir self-products. An intimate connection between the distribution of stably nondegenerate abelian varieties in the family and the coefficients of a certain modular form is revealed.
Contents 1. Introduction
2. Generality on the Hodge Rings of Abelian Varieties of CM-type
3. The Hodge Cycles on the Abelian Variety $A_{(p;c)}$
Key words
Mathmatical Subject Classification 14C30, 14K22, 11G05